# SDR YENA2022120101186

- Difficulty date: November 29, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 77,941 hours, 28,373 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frm 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND A CRACK,  LOCATED ON THE CENTER FUSELAGE FRAME 43 FOOT.   REPLACED THE FRAME FOOT BETWEEN  STRINGERS 18 24L  IAW REPAIR INSTRUCTIONS R53370232.
